# SDR CALA9802066

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1997
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE LOWER FUSELAGE BELLY SKIN WAS FOUND TO BE PUNCTURED BY GROUND EQUIPMENT AT STA 1997.  THE PUNCTURED AREA WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-30-3, FIGURE 19, 53-10-3, FIGURE 1 AND 51-40-4, FIGURE 2.
